Skip to content
The Health Depot acquired by Green Shield Holdings (click here)
The Health Depot acquired by Green Shield Holdings (click here)
Health Store Pharmacy Health Education My Meds
Description
Ingredients
Warnings

Health One Cold and Sinus contains ibuprofen and pseudoephedrine to help relieve your pain and sinus symptoms, nasal congestion.

Medicinal Ingredients:
Ibuprofen 200 mg
Pseudoephedrine 30 mg

Keep out of reach of children.

Similar Products